Posted 6/12/2009 2:56 AM (GMT -6)
I began in January 2009 with itching - first thought of as some parasite. Treated with permethrin creams etc. Dismissed by a dermatologist who had me injected with Tavegyl to soothe the pruritus she diagnosed me with (wrong!) - which I have found out is a histamine. That very night I suffered a high temperature, terrible heart palpitations etc and was the actual starting point of my now far more serious condition. I have mentioned this to doctors who have dismissed any connection. I was supposed to have several injections but never went ahead with the rest. This same specialist also prescribed topical cortisone ointments for head and body - which of-course had no effect - in-fact possibly worse.
Can anyone tell me if this injection could have been the trigger that then sent me into a chronic phase of this disease? Up until that point I had never even considered Lyme/associated diseases. Of-course I have been through the same processes since then of doctors not only denying that I have Lyme but making it clear that I am not suffering from anything - except delusions. Won't bore you - you've heard it all before. But anyone any ideas about this Tavegyl? If it wasn't the trigger it'll be a remarkable coincidence.